On permutation-invariance of limit theorems

Research output: Contribution to journalArticle

LanguageEnglish
Pages372–379
JournalJournal of complexity
Volume31
Issue number3
DOIs
StatusPublished - 2014

Fields of Expertise

  • Information, Communication & Computing

Treatment code (Nähere Zuordnung)

  • Basic - Fundamental (Grundlagenforschung)

Cite this

On permutation-invariance of limit theorems. / Berkes, István; Tichy, Robert.

In: Journal of complexity, Vol. 31, No. 3, 2014, p. 372–379.

Research output: Contribution to journalArticle

@article{f1e7e3c04f5f4e859ee2c86f31248801,
title = "On permutation-invariance of limit theorems",
author = "Istv{\'a}n Berkes and Robert Tichy",
year = "2014",
doi = "10.1016/j.jco.2014.06.001",
language = "English",
volume = "31",
pages = "372–379",
journal = "Journal of complexity",
issn = "0885-064X",
publisher = "Academic Press",
number = "3",

}

TY - JOUR

T1 - On permutation-invariance of limit theorems

AU - Berkes,István

AU - Tichy,Robert

PY - 2014

Y1 - 2014

U2 - 10.1016/j.jco.2014.06.001

DO - 10.1016/j.jco.2014.06.001

M3 - Article

VL - 31

SP - 372

EP - 379

JO - Journal of complexity

T2 - Journal of complexity

JF - Journal of complexity

SN - 0885-064X

IS - 3

ER -